Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I suffer from psoriatic arthritis and my doctor gave me Azulfidine. It is not helping me at all. I think my joints are hurting even more after taking it and my fingers are in terrible condition. My doctor is on the vacation and I don’t know what to do. I used to take various NSAIDs but they didn’t help and now I am thinking of trying with them again. What should I do?

Loading...

Hello! Azulfidine is not a traditional medicine for psoriatic arthritis but is used when the disease is persistent. Usually, general parts of the treatment of psoriatic arthritis are non-steroid anti-inflammatory medications. I assume that your doctor prescribed Azulfidine since the effects of NSAIDs weren’t satisfactory. Corticosteroids and anti-malarial medications are usually used when there are no results with NSAIDs. I think it must be someone who is replacing your doctor while on vacation. You should go and talk to him about other options.
Reply

Loading...